# SDR ASAA2018041724285

- Difficulty date: April 17, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 20,387 hours, 6,652 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: RP23600
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING L/P 11841669 FOR T25 SENSOR FAULT,   FOUND ASSOCIATED FAULT CODE 75-20822.  ACFT GROUNDED.   VERIFIED FAULT IN RECENT FAULTS & FAULT HISTORY.  FAULT IS INTERMITTENT.  ALSO FOUND ASSOCIATED FAULT CODE 75-20822 ACTIVE AND INTERMITTENT. CHECKING EXTENSIVE HISTORY IN CHAPTER 73 AND 75,  FOUND THREE J9 AND TWO J10 HARNESSES CHANGED,  ONE EEC & TWO  PT25 SENSORS CHANGED.  THE SENSOR READS GOOD IN INPUT MONITORING AND EEC PASSES TEST.  REMOVED AND REPLACED THE 2 ENG PT25 SENSOR IAW AMM 73-21-02-000-801-F00, & 73-21-02-400-801-F00. OPS CHECKED OK.
